Geodon get you high

Common Questions and Answers about Geodon get you high

geodon

Avatar m tn these are the medications that i take now.....150 milligrams of trazadone at bedtime, 120 milligrams of geodon at bedtime, 1milligram 3 times a day of lorazapam and 150 milligrams of wellbutrin 2 times a day.
Avatar n tn Hes putting me on geodon to try and get me off zyprexa and to see if i get better sleep. I am on 30 mg of zyprexa right now and life has been better, cause at one time i was on 40 mg. With all the medications I am on I still don't sleep that well. We both think I'm over medicated. The doctor says that I need to calm down and relax and wait for them to work and then he will start to slowly reduce my amounts and how much medications i am on. the objective right now is to fisrt stablize me.
Avatar f tn s no way to know for sure if a med will cause you problems without trying it first. If you need a high strength AAP and are afraid of weight gain, there's some (mixed) evidence that the dissolving wafer form of Zyprexa--Zydis--involves much less weight gain than the traditional pill. The first generation antipsychotics don't usually come with weight gain, and may be a good option for you.
Avatar m tn And after stopping Geodon, did your heart issues continue? I had a high heart rate of 160 BPM while on Geodon and was rushed to the ER. After quitting Geodon, the heart problems seem to continue months after quitting it. My cardiologist has pretty much given up. I'm not sure what to do.
Avatar m tn i have read online that patients commonly complain of chills from taking geodon and chills from withdrawing from geodon. i read online that there is a rare but existing occurence of patients who get chills from perphenazine, which i had experienced previously. it sounds like there's no way out, like i'll never be able to come off of geodon and perphenazine without getting chills. what do i do?
Avatar m tn does geodon help you with ur bipolar?? ( explain please??
Avatar m tn Instead of worrying about it, ask your cardiologist and psychiatrist amd give them the option and permision to talk to each other so you can get a better idea of why you are being treated with metoprolol and how long will you be on it or what is the likelihood of you having heart damage, which since everything is checked out thoroughly, I doubt you have heart damage. It would show up on those tests.
Avatar m tn m on right now, i had past experience of chills when on a high dosage of perphenazine. so i already tried lowering geodon from 20 mg to zero mg (with my psychiatrist's consent) and that didnt work, now i'm going to try lowering the perphenazine from 4 mg to zero mg and keeping the geodon at 20 mg. hope it works.
Avatar f tn how about an anti--anxiety drug like Klonopin to help you sleep? i was on Geodon and within a few weeks i was convinced i had cancer. talk about bad side effects. i now know what paranoid schitzophrenics feel like. i was convinced my husband and doctors wouldn't tell me how sick i was. geodon is a very terrible mood stabilizer in my book. try something else. Lamictal? sorry about the weight - Seroquel should be outlawed i gained 40 pds just like the other poster. good luck.
Avatar n tn I can tell a major difference when I only consume a limited number of calories or eat the wrong food types. I have been trying to eat high-protein foods and high fiber foods together to give it maximum bioavailability and absorption in the intestines. However, I get very sleepy and feel groggy for about two hours, starting at 11 am. I take my medication 60mg @ 7:30 am-ish. I waited until 9 am to take it today to see if that helps.
Avatar n tn Well I take 40MG of Geodon in the morning and 80MG of Geodon at night along with some other medicine due to a high level of OCD. But a while back I went cold turkey on Geodon for 2 days because I couldn't get a refill. So during those 2 days these were my main symptoms, "insomnia, shakiness, heart pounding, dizziness, vision problems".
Avatar n tn You need to speak to your psychiatrist - this is the FIRST thing you should have done when the side effects started and no doubt he told you that - you must speak to doctors when you get side effects from any drug, its on every drug information sheet.
1663624 tn?1303351740 I was on Geodon originally for paranoid schizophrenia and then my diagnosis was changed to schizoaffective disorder (high functioning schizophrenia + mood disorder) but after my main antipsychotic was changed to Abilify. Geodon worked good for my anxiety and psychotic symptoms at first until I was forced to go cold turkey off of it and then it no longer worked for my anxiety. Don't let this scare you from using it but I had to quit taking it due to it causing chest pains.
Avatar n tn its very frustrating. I use to always get wet and get butterflies in my stomach and all those good feelings and get excited. but now its just like ive lost interest and I cant stand it. I have a good relationship with my boyfriend and we havent had sex yet. but I want the sex to be good and feel normal. i dont want to feel all un interested. does anyone know what medication it could be? or shold I talk to my doctor??
Avatar n tn I HAVE RECENTLY DEVELOPED HIGH BLOOD SUGAR DUE TO THIS MEDICATION. I HAVE DECIDED TO GET OFF THE DRUG. I HAVE HEARD TERRIBLE STORIES ABOUT GETTING OFF OF GEODON. I WAS THINKING ABOUT TAKING 1 PILL EVERY OTHER DAY THEN EVERY THIRD DAY THEN STOP. HAS ANYONE EVER DONE THIS? WHAT KIND OF SYMPTOMS SHOULD I EXPECT COMING OFF THE MED.
735919 tn?1236444549 thank you for the info on Lamictal, but does anyone take Geodon? I take 40mg Geodon and Lamictal. I do feel so much better,but i was wondering more about the Geodon side effects. I feel alittle more anixous im wondering if it is the Geodon.
Avatar n tn m sorry for anyone having to come off this. But... I say buck up and be adamant with you doc to get you off this SLOWLY. I will never take any meds like this again. I have "seen the light" I will be more proactive in my med therapy. As I'm sitting here typing, skin crawling, body aching, freezing, with a migrane looming. I think I see a glimpse of the end of the tunnel. There is good to be found in this mess, I know how much my family needs me and I need them. I am blessed.
Avatar f tn being off meds anything can happen to set you off, i recently placed myself off the pills cuz of a stand-off with the nurse(i wanted geodon-she said no) so i took the geodon anyway i was in a treatment facility and eventually got waht i wanted also always taper off under the supervision of a medical doctor ok :)
2010625 tn?1329372056 What other meds are you on or what else have you tried? I've been on just about every new anti-psychotic out right now, EXCEPT geodon because I heard so many bad things about it. Risperdal worked good for me but I had to get off of it for other medical reasons. Everyone is different though. Have you tried seroquel? I'm on that now and it works very well.
Avatar m tn No actually anti-cholinergic side effects include dry mouth and blurred vision so dry skin might be part of that and perhaps the Geodon wasn't causing it as much as what you took before or after as dry skin did seem to be a rather common side effect of Geodon but wouldn't of course always happen.
Avatar f tn Two years ago I tried to get off an older medication, Navane, and to take the atypical medication, Geodon, which didn't work for me. I then went up on Navane to 14 mg. while taking 100 mg. of Geodon and stayed on this for a month--after which I got off Geodon entirely. That month of being on high doses of both medications is when my trouble with descending stairs (and balance in general) really deteriorated. Has anyone else had this problem? Do you have any solutions?
Avatar f tn My side effect is also anxiety and I feel like I cannot catch my breath. Like scary .... I am so short of breath like I cannot get enough air in. Do you have this side effect?? I am also on Clonidine for anxiety and high blood pressure. Maybe it is the combination of the two? I am so confused. The medicine is supposed to help anxiety not cause it!!
Avatar m tn You make a huge leap of faith when you connect the geodon with the hallucinogenic affects of psilocybin. The geodon will not cancel out the hallucinogenic affects of psilocybin.
Avatar f tn Her neurologist wants her to get off the Geodon and onto Clozaril. Her psychiatrist has been slowly weaning her off the Geodon and slowly increasing the Clozaril. She also takes Klonopin for the jaw movements. He also added Cymbalta for depression. When she was on the Geodon, she functioned well, worked, was pretty stable and didn’t need an antidepressant. She is having a hard time with this transition (it's been a couple months now).
Avatar n tn From the small amount of information I have read tells me that coming off Geodon is like going through hell and people get severely sick for weeks and some have experienced Tardive Dysknesia only after coming off the drug and even months later they still experienced these symptoms. I asked my Psychiatrist to help me come off of it and her response was, "Why? You don't need to. You may want to stay on it for the rest of your life." I am frustrated with this response.
Avatar n tn Some of the risks of taking Geodon is that you could acquire neurological complications such as tardive dyskenesia, dystonia, muscle weakness, tremors and twitches. The really scary part is that the longer you are on the drug the higher the risk of you getting one or more of these disorders. Some disorders such as tardive dyskenesia can be permanent. In my opinion, the risks far out weigh the benefits.